| Model Number |
301.100.030 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Customer stated that the device showed tf 542, 316, 300 alarms.There was no patient involvement reported.
Additional Manufacturer Narrative
The device was not returned; however, the device log files and photos were provided for evaluation.The reported alarms were confirmed through log review.Technical support was informed by the reporter that he discovered a sintered bronze filter in his flow analyzer tubing, causing flow restrictions.After performing a self-test in service mode, the blower function returned to normal.New log files were provided to technical support after testing and confirmed the reported alarms were no longer present.The device was put through all recommended calibrations and was confirmed to be functioning normally afterward.